Translator Disclaimer
February 1994 Substitution of open subhypergroups
Michael VOIT
Hokkaido Math. J. 23(1): 143-183 (February 1994). DOI: 10.14492/hokmj/1381412491

Abstract

We generalize the join of hypergroups as follows: If $H$ is an open subhypergroup of a hypergroup $K$ and $W$ a compact subhypergroup of a hypergroup $L$ such that $L/W=H$, then there is a natural hypergroup structure on the disjoint union $M:=(K-H)\cup L$. Properties of this hypergroup $M$ are discussed, and its Haar measure and its dual space are determined. As an application we determine the conjugacy class hypergroups $G^{G}$ as well as the dual hypergroups $\hat{G}$ of some compact groups $G$ which are close to the commutative case.

Citation

Download Citation

Michael VOIT. "Substitution of open subhypergroups." Hokkaido Math. J. 23 (1) 143 - 183, February 1994. https://doi.org/10.14492/hokmj/1381412491

Information

Published: February 1994
First available in Project Euclid: 10 October 2013

zbMATH: 0821.43004
MathSciNet: MR1263829
Digital Object Identifier: 10.14492/hokmj/1381412491

Rights: Copyright © 1994 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
41 PAGES


SHARE
Vol.23 • No. 1 • February 1994
Back to Top